# SDR 9713969874

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 481108
- Engine: Pwa JT8D17
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged Blades
- Location: Rt Engine
- Part time: 38,478 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: E, D

## Discrepancy

DURING TAXI OUT, THE RIGHT ENGINE WAS REPORTED BY A FOLLOWING AIRCRAFT TO HAVE SPARKS EXITING THE TAIL OF THE ENGINE.  CREW SHUTDOWN THE RIGHT ENGINE AND RETURNED TO GATE.  MAINTENANCE REPLACED THE RIGHT ENGINE.   ENGINE OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
